So I recently stopped taking my depo shot. I have only gotten 2 shots and had some nasty side effects so decided to stop. I was supposed to get my next one about 2.5 months ago. My friend and I have had unprotected sex multiple times in the past couple months (stupid, I know.) anyways I was having severe symptoms and decided to get a HPT about a week ago. The morning I went to take the test was about 2 days late for my period and noticed some slight bleeding. I ignored it. The bleeding has continued for about 4 days now on and off- very VERY light. Way lighter than when I was on depo. Light pink/brownish color. I took the HPT today, and I might be going crazy but I swear i saw a second line,... So soooo faint but I swear I could see the outline of it. Also still having symptoms everyday- morning sickness, dizziness, forgetfulness, etc. I've been pregnant but had a miscarriage last year so I recognize the symptoms. Am I going crazy ???